Journal of Applied Mathematics and Computing

, Volume 44, Issue 1, pp 437–454

Existence of positive solution for a sixth–order differential system with variable parameters

Original Research

DOI: 10.1007/s12190-013-0701-1

Cite this article as:
Agarwal, R.P., Kovacs, B. & O’Regan, D. J. Appl. Math. Comput. (2014) 44: 437. doi:10.1007/s12190-013-0701-1


This paper investigates the existence of positive solutions for a sixth-order differential system with three variable parameters. Using a fixed point theorem and an operator spectral theorem we give some new existence results.


Positive solutions Variable parameters Fixed point theorem Operator spectral theorem 

Mathematics Subject Classification

34B15 34B18 

Copyright information

© Korean Society for Computational and Applied Mathematics 2013

Authors and Affiliations

  1. 1.Department of MathematicsTexas A&M University–KingsvilleKingsvilleUSA
  2. 2.Department of AnalysisUniversity of MiskolcEgyetemvarosHungary
  3. 3.School of Mathematics, Statistics and Applied MathematicsNational University of IrelandGalwayIreland

Personalised recommendations